# SDR CALA2023042401217

- Difficulty date: April 21, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 74,776 hours, 32,084 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: D5348008225300
- Condition: Cracked
- Location: Fr69str22
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 68 STR 22 RH HAS CRACK AT FLANGE LOWER RADIUS BEGINS AT IB RADIUS AND EXTENDS OB APPROX .70" PER HAECO LCQ N/R 9298470/4047 0  FR68 STR22RH PER PART 2A OF THE LATEST REVISION OF ECRA CYCLES. PERFORM REPEAT INSPECTIONS NOT TO EXCEED NTERVALS OF 5341-01387 ON OR BEFORE AIRCRAFT REACHES 51700 TOTAL AIRCRAFT 3700 FLIGHT CYCLES THEREAFTER. INTERIM REPAIR ACCOMPLISHED IAW ECRA5341-01387 WITH NO DEVIATIONS. ACCOMPLISH INITIAL INSPECTIONS ON FRAME REPAIR AT RH RII COMPLIED WITH BY HEACO QC LC-10 RII COMPLIED WITH BY HAECO LCQ INSPECTOR LC-10 REF ECRA 5341-01387 PART1 STEP 2. DIP GENERATED TO "ACCOMPLISH TOMC-APPROVAL FROM SC1ELBYC COMMENT INITIAL INSPECTIONS ON FRAME REPAIR AT RH FR68 STR22RH PER PART 2A OF THE LATEST REVISION OF ECRA 5341-01387 ON OR BEFORE THE AIRCRAFT REACHES 51,700 TOTAL AIRCRAFT FLIGHT CYCLES. PERFORM REPEAT INSPECTIONS NOT TO EXCEED INTERVALS OF 3,700 FLIGHT CYCLES, THEREAFTER.
